# SDR UALA2011091504987

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,145 hours, 14,038 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 2681
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN FA INTERPHONE HANDSET INTERMITTENT.  REPLACED HANDSET, CHECKS GOOD.
